# SDR 29GA2016051900001

- Difficulty date: May 18, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N334AG
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 34,759 hours, 38,789 cycles
- Engine: Ge CT79B
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Part serial: 9705081
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNED ODOR DETECTED ON THE DESCENT, IN BOTH CABIN AND COCKPIT. R & R NR 2 AIR CYCLE MACHINE IAW SILVER T/C 21-50-03S.  OPS CHECK GOOD, NO BURNED ODOR DETECTED AT THIS TIME.
